# SDR ASAA1158768

- Difficulty date: January 12, 2011
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 10,344 hours, 3,335 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATES ON RECALL & RESETS.  NR 2 CTRLR SHOWS "FLT DECK TRIM VALVE" ON BIT & PREV FLT TESTS.  VERIFY TEST GO.  RESET FAULT.  FAULT DID NOT RETURN.  NO HISTORY 60 DAYS.  OPS & FUNCT CHECK CTRL CABIN TRIM VALVE GOOD.  REF FIM 21 62/T832.
